Duke Mathematical Journal

Sections hyperplanes des surfaces K3

A. Beauville and J.-Y. Mérindol

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 55, Number 4 (1987), 873-878.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077306301

Digital Object Identifier
doi:10.1215/S0012-7094-87-05541-4

Mathematical Reviews number (MathSciNet)
MR916124

Zentralblatt MATH identifier
0663.14028

Subjects
Primary: 14J28: $K3$ surfaces and Enriques surfaces
Secondary: 14B07: Deformations of singularities [See also 14D15, 32S30]

Citation

Beauville, A.; Mérindol, J.-Y. Sections hyperplanes des surfaces $K3$. Duke Math. J. 55 (1987), no. 4, 873--878. doi:10.1215/S0012-7094-87-05541-4. https://projecteuclid.org/euclid.dmj/1077306301


Export citation

References

  • [H] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math., vol. 52, Springer-Verlag, New York-Heidelberg-Berlin, 1977.
  • [M] D. Mumford, Varieties defined by quadratic equations, Questions on Algebraic Varieties (C.I.M.E., III Ciclo, Varenna, 1969), Cremonese, Rome, 1970, pp. 29–100.
  • [S-D] B. Saint-Donat, Projective models of $K-3$ surfaces, Amer. J. Math. 96 (1974), 602–639.
  • [W] J. Wahl, The Jacobian algebra of a graded Gorenstein singularity, Duke Math. J. 55 (1987), no. 4, 843–871.